Some Local Contour-Solid Theorems for Finely Holomorphic Functions
Abstract
We prove some local contour-solid theorems for finely holomorphic functions defined on sets of the complex plane that are finely open with nonpolar complements.Downloads
Published
25.12.2002
Issue
Section
Research articles
How to Cite
Sarana, A. A. “Some Local Contour-Solid Theorems for Finely Holomorphic Functions”. Ukrains’kyi Matematychnyi Zhurnal, vol. 54, no. 12, Dec. 2002, pp. 1680-7, https://umj.imath.kiev.ua/index.php/umj/article/view/4206.